# SDR SWAA2015081242775

- Difficulty date: August 10, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 17,713 hours, 10,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 53994
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT LIGHT FAULTY.  R & R BATTERY CHARGER IAW AMM.
